Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: A little message to Francesco

Posted by linkadge on December 27, 2004, at 16:54:29

In reply to Re: A little message to Francesco linkadge, posted by francesco on December 27, 2004, at 14:58:12

I've been taking SSRI's for 5 years now.

I think there actually is evidence that SSRI's can cause long term dammage and complications but we choose to ignore it. Permanent dyskinsia's are some of the simplest and accepted permanet side effects.

If you take a medication that causes a dyskinsia for years after the med is removed then this is brain dammage plain and simple.

SSRI's can also lower the seizure threshold, this is a well known fact. Kindling, and subseizure epileptifom activity can cause excitotoxicy.

I'm not saying everyone will suffer these side effects but we need to know they exist to make a informed decision about the fate of our future mental health.

Like I said previously, statistically depression *very rarely* lasts longer than 8-12 months, yet I've been taking these meds for 5 years now with a worsening prognosis each year. Long term medication is also increasingly common.

Its just like ECT. We didn't think it caused long term brain dammage simply because we did not have the tools to detect it at the time.

It is accepted now that ECT often does cause irreversable brain dammage. It is not a widely publicized fact because we don't want people to panic.


Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:433972
URL: http://www.dr-bob.org/babble/20041223/msgs/434640.html